# SDR AALA20100909MIA01

- Difficulty date: September 9, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 28,790 hours, 12,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT BATTERY PACK FAILED TEST PER SIC WORK CARD 2908.  REPLACED RIGHT FORWARD BATTERY PACK M1674.  OPS CHECKS NORMAL.
